Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 948147, 9 pages
http://dx.doi.org/10.1155/2013/948147
Research Article

Upper Bounds for the Distance between a Controllable Switched Linear System and the Set of Uncontrollable Ones

Escola Tècnica Superior d'Enginyeria Industrial Barcelona, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain

Received 27 February 2013; Revised 2 May 2013; Accepted 7 May 2013

Academic Editor: Xiaojie Su

Copyright © 2013 Josep Clotet and M. Dolors Magret. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josep Clotet and M. Dolors Magret, “Upper Bounds for the Distance between a Controllable Switched Linear System and the Set of Uncontrollable Ones,” Mathematical Problems in Engineering, vol. 2013, Article ID 948147, 9 pages, 2013. https://doi.org/10.1155/2013/948147.